# SDR SWAA2023101710951

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8872Q
- Make and model: Boeing 737-8
- Aircraft serial: 67913
- Aircraft time: 822 hours, 476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GAUGE GREEN BAND UNREADABLE<[01] C/W;[02] R/R'D FWD SERVICE DOOR SLIDE ASSY PER MT 825-PRD-01-01.
